# SDR CALA0500332

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 30,744 hours, 9,713 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Inoperative
- Location: R-4 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AFT RIGHT LAV (LAV M) SMOKE DETECTOR WENT OFF WHILE ON APPROACH TO EWR.  THERE WAS VISIBLE SMOKE WITH AN ELECTRICAL SMELL IN THE AFT LAV AREA.  THE AFT LAVS WERE OPENED AND THE TRASH CONTAINERS WERE INSPECTED WITH NO EVIDENCE OF FIRE IN EITHER OF THE AFT LAVS.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  AN INITIAL INSPECTION OF THE LIGHTS AND CEILING AREA FOUND NO EVIDENCE OF BURNED WIRES.  MAINTENANCE FOUND THE R-4 DOOR HEATER BAD.  THE DOOR HEATER WAS REPLACED IAW MM 21-45-06, PAGE 401.  OPERATIONAL CHECKS WERE GOOD.
